SENDER/POSTED ON FACEBOOK;-A member of the JDF died last night at Rajmaville Guest House on Brunswick Avenue in Spanish Town,it is alleged that he had about 12 Red bull energy drinks and took a Viagra tablet shortly afterwards,went into a room with a female companion and started to have intercourse,he complaint of chest pain,went to the bathroom where he collapsed,the female companion gave and alarm after running from the room,the soldier was found with blood running from his mouth,nose and genitals. It is speculated that the Red bull and Viagra speed up his heart rate to about 15 times the normal speed,hence pressure burst pipe.
6 thoughts on “DEM SEH DI SOLDIER HEART RATE SPEED UP”
Sound like sex pill
Died like the dog he is. Condolences to his wife and family, hope they Can live without the shame from this.
RIP, handsome hard working man, sad
A few years ago a guy came from England and drank Boom and took a viagra and BOOM dead inna hotel room. Suh a wah a gwan wid dem young bwoy teely mek dem haffi a tek viagra at such a young age.
@simone, most ppl have cheated. should most ppl die?
No they should not. This comment was made out of anger. I regret saying it.